# SDR SWIA202405080417

- Difficulty date: April 17, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 44,670 hours, 38,346 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: UNKNOWN
- Condition: Bent
- Location: Ground Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, OTBD GROUND SPOILER SKIN IS BENT UP BY THE INBD HINGE   (C-CHECK RO 5/6/2024)   REPAIRED R/H WING OUTBOARD GROUND SPOILER REF  EO CL-600-2B19-57-L07907, REV. IR, 4-22-2024.COMPLIED WITH 51-900-1003-SKY.
